# SDR HEER20150921706

- Difficulty date: September 21, 2015
- Submitted: September 21, 2015
- Operation: General aviation
- Aircraft: N403PH
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 11,647 hours
- Engine: Allsn 250C47B
- Engine time: 6,213 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWG120502
- Condition: Spalled
- Location: Engine Turbine
- Part time: 653 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 9-4-15, DUE TO TURBINE O/H.  NR 5 BEARING EXHIBITS PROBABLE SPALLING AT OUTER RACE SPLIT.  INSTALLED NEW NR 5 BEARING.
